# SDR P5CA9701343

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, NR 3 PYLON AREA LOWER WING SKIN EXTENSION HAS FRETTING TYPE CORROSION AT RWBL 450-456 NAC ST 301.4-306.  REMOVED CORROSION IAW SRM 51-10-01 AND REPROTECTED IAW SRM 51-10-02, MM 51-24-11 BLEND OUT IS WITHIN SRM 57-30-01 LIMITS.  NON ROUTINE CARD S/N 7083.
